# SDR A6WA201040940

- Difficulty date: October 27, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 17,578 hours, 16,772 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 INBD CLIP FS 280 CRACKED.  R & R CLIP AT FS 280, INBD SIDE OF LBL 9.0 IAW SRM 51-42-21.
